# SDR USAA2011022190839

- Difficulty date: February 4, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,698 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED KEEL BEAM, UPPER DECK AT BS 705, LBL 4.  REPAIRED KEEL BEAM, UPPER DECK AT BS 705, LBL 4 IAW EA 102649.
